Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What are the side effects of taking birth control pills?

I am experiencing pain in my abdomen , tightness, and sometimes gas right before I have a bowel movement. I ts been happening for a few days. My stool is looser than usually but not diarrhea . The pain subsides when I m done. I m moving my bowels more frequently than normal. Also once I have the urge I feel like I can t hold it too long. I have started birth control for the first time, about a month and a half in. This is my first instance with this issue so I wonder could that be to blame. I don t have the best diet but I do get lots of water.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi alessandra,you seem to be having symptoms suggestive of irritable bowel syndrome as you have pain, tightness, increased flatulence, pain subsides after passing stools.Do take high fibre diet.
As you have just recently delivered do also try Kegel's pelvic exercises to tone up muscles of anal spincter.Thanks.....
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor